# SDR DHL2003741533

- Difficulty date: March 23, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, RT MLG BEAM OUTBOARD TO REAR SPAR SUPPORT FITTING IS CRACKED UPPER INBOARD CORNER OF THE CUTOUT.  ROUND OUT REMOVAL AREA TO A .375 INCH RADIUS AND BLENDED OUT UPPER AND LOWER AREA OF DAMAGE WITH .3888 INCH DEPTH REMOVAL OF CRACK MATERIAL IAW S/B 727-57-167.  HEFC INSP BLEND OUT PER B-727 NDT PT6 51-00-00 FIG 4.  NO CRACK REMAINING, REMOVED AN ADDITIONAL .030 INCH OF MATERIAL TO ENSURE REMOVAL OF UNDETECTABLE REMAIN OF CRACK END IAW S/B 727-57-167.  BARE METAL TREATED AND PRIMED IAW B-727 SRM 51-10-2.  NOTE: AT APPROXIMATELY EVERY C-CHECK DO A CLOSE VISUAL AND EDDY CURRENT INSPECTION FOR FURTHER CRACKING IN THE CRACK REMOVAL AREA OF FITTING, SPAR WEB, AND FWD SUPPORT FITTIN
